MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2003-812641

Медицинская библиотека · Klinische Monatsblatter fur Augenheilkunde · 2004

[Heterochromia of the Iris after t-PA and Gas Injection of Sulfur Fluoride].

Hoffmann Esther M, Schwenn Oliver

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

BACKGROUND

Are changes in iris colour and retinal pigment epithelium after t-PA and gas injection and subsequent vitreous haemorrhage caused by blood cells, or is this a toxic effect?

CASE: A 81-year old female presented for vitrectomy with a persistent vitreous haemorrhage two months after t-PA and gas injection because of subretinal macular haemorrhage. Sonographic control revealed attached retina. The examination disclosed a new heterochromia of the iris with a change from blue to green-brown. A discrete anterior chamber flare and blood cells were found. Subsequent vitrectomy revealed a thick, rubber-like haemorrhage in the vitreous with suspect pigmentation. A change in retinal pigmentation was also evident.

CONCLUSION

The cause for the heterochromia and the change in pigmentation of the retinal pigment epithelium remained unclear. It may have been a consequence of the persistent bleeding with iron apposition on the iris. A toxic effect of t-PA has to be discussed which led to the alteration in pigmentation.

Для цитирования: Hoffmann Esther M, Schwenn Oliver. [Heterochromia of the Iris after t-PA and Gas Injection of Sulfur Fluoride].. Klinische Monatsblatter fur Augenheilkunde. 2004. DOI: 10.1055/s-2003-812641.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.